Fractional euler limits and their applications

Publication Type:
Journal Article
Citation:
SIAM Journal on Applied Mathematics, 2017, 77 (2), pp. 447 - 469
Issue Date:
2017-01-01
Full metadata record
Files in This Item:
Filename Description Size
FRACTIONAL EULER LIMITS AND THEIR APPLICATIONS.pdfPublished Version1.03 MB
Adobe PDF
© 2017 Society for Industrial and Applied Mathematics. Generalizations of the classical Euler formula to the setting of fractional calculus are discussed. Compound interest and fractional compound interest serve as motivation. Connections to fractional master equations are highlighted. An application to the Schlögl reactions with Mittag- Leffler waiting times is described.
Please use this identifier to cite or link to this item: